# SDR REXA2021092300745

- Difficulty date: September 2, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280 FWD ""J"" ANGLE IS CORRODED AROUND NUT PLATES.
"	"FOUND FS 280 J ANGLE TO BE OUT OF LIMITS LOCATED DRILLED, & INSTALLED
FS 280 J ANGLE WVAC EMP STAMP # 796 MTC                              
"
